# SDR SWAA2015031037288

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 27,291 hours, 16,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW MM.
